Ask an expert
Question

08 Mar 2004

Iron deficiency- anaemia
Hi Doc

I have been diagonised of iron deficiency anaemia two months ago and am on a treatment of Ferrimed for 3 months. I was told that while i am using this treatment my complexion will be darker. I'm on my third month and i am getting very dark its not even funny. Will i go back to my complexion after i finished the treatment?
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The darkening of your complexion is more likely to be due to the pregnancy than the iron tablets.
Some pigmentation may remain after the pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18758 votes
Vote